# SDR AALA202103059012

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 25,261 hours, 10,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS CABIN INTERCOMMUNICATION DATA SYSTEM SHOWS CHECK PRESSURE FOR 2L DOOR. SERVICED 2L DOOR BOTTLE PER AMM 52-10-00-614-001A.
